MathSciNet Relay Station
MathSciNet bibliographic data
MR2053332 (2005d:53016) 53A10 (49Q05)
Shoda, Toshihiro Stable minimal surfaces in $\bold R\sp 4$ with degenerate Gauss map. Proc. Amer. Math. Soc. 132 (2004), no. 5, 1285–1293 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement